A member asked:

Etoposide and cisplatin - do they cause alopecia?

7 doctors weighed in across 2 answers
Dr. Liawaty Ho answered

Specializes in Hematology and Oncology

Yes: Yes, it causes alopecia.

Answered 1/5/2013

5.8k views

Thank
Dr. Liawaty Ho answered

Specializes in Hematology and Oncology

Yes: Yes, the regimen will give you alopecia.

Answered 3/26/2013

5.8k views

Thank

Related Questions

A member asked:

Who should not use Platinol-AQ?

A doctor has provided 1 answer

A member asked:

Any bad effects with the chemo drug cisplatin?

A doctor has provided 1 answer

A member asked:

Which company makes the chemotherapy agent cisplatin?

A doctor has provided 1 answer

A member asked:

Etoposide chemotherapy IV vs oral, what is the difference?

A doctor has provided 1 answer

A member asked:

Why etoposide administered before ifosfamide in chemotherapy ?

3 doctors weighed in across 2 answers